Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 182, NWS Dodge City, KS

July 3, 2005Edwards County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 3, 2005, 7:48 PM CDT for Edwards County, Kansas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2005, 7:48 PM CDT (00:48 UTC)
Expired
Jul 3, 2005, 8:50 PM CDT
In force
62 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

County Edwards County, KS

The radar

The Dodge City radar (KDDC), 56 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 7:55 PM CDTHAIL 15 S Lewis, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2005-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1861 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2005-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1861 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
2127 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 040048
SVRDDC
KSC047-040145-
/O.NEW.KDDC.SV.W.0182.050704T0048Z-050704T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
748 PM CDT SUN JUL 3 2005

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 845 PM CDT

* AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR KINSLEY...MOVING EAST
  AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF CENTRAL EDWARDS COUNTY...
  KINSLEY...
  LEWIS...
  BELPRE...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS WARNING EXTENDS THE PREVIOUS WARNING THAT HAD BEEN IN EFFECT FOR
THIS COUNTY.

LAT...LON 3793 9953 3781 9953 3780 9906 3796 9908

$$

FINCH
2 follow-up statements
000 
WWUS53 KDDC 040118
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
818 PM CDT SUN JUL 3 2005

KSC187-040128-
/O.CAN.KDDC.SV.W.0183.000000T0000Z-050704T0130Z/
STANTON KS-
818 PM CDT SUN JUL 3 2005

...THE SEVERE THUNDERSTORM WARNING FOR STANTON COUNTY HAS BEEN
CANCELLED...

AT 816 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
COUNTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN KANSAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR SOUTHWESTERN
KANSAS.

LAT...LON 3772 10167 3756 10168 3740 10168 3740 10154
      3754 10154 3772 10154

$$

LACY
000 
WWUS53 KDDC 040150
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
848 PM CDT SUN JUL 3 2005

KSC047-040200-
/O.EXP.KDDC.SV.W.0182.000000T0000Z-050704T0145Z/
EDWARDS KS-
848 PM CDT SUN JUL 3 2005

...THE SEVERE THUNDERSTORM WARNING FOR EDWARDS COUNTY EXPIRED 
AT 845 PM CDT...

AT 846 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN KANSAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR SOUTHWESTERN
KANSAS.

LAT...LON 3793 9953 3781 9953 3780 9906 3796 9908

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:25 PM CDT, 5 hours 23 minutes earlier.

Area forecast discussion, Jul 3, 2:25 PM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
225 PM CDT SUN JUL 3 2005

.DISCUSSION...

DAYS 1-2...

THE BIGGEST FORECAST CHALLENGES FOR THE FIRST 60 HOURS OF THIS CYCLE
ARE: 1) TIMING AND TRAJECTORY OF NOCTURNAL THUNDERSTORM CLUSTERS
ROLLING SOUTHEASTWARD BOTH MONDAY AND TUESDAY NIGHTS AND 2) THE
EFFECT OF COLD POOLS ON MINIMUM TEMPERATURES AND 3) HOW QUICKLY
CLOUDINESS WILL DECREASE AND THE CONSEQUENT EFFECT ON MAXIMUM
TEMPERATURES.

THE LARGE FORWARD PROPAGATING MCS WHICH DEVELOPED OVER KANSAS SUNDAY
AFTERNOON HAS CONTINUED MOVING SOUTHWARD INTO OKLAHOMA, AND THE
RESIDUAL STRATIFORM RAIN BAND SHOULD EXIT BARBER COUNTY BY 500 AM.
PROFILERS INDICATE 40 TO 50 KNOT SOUTHERLY FLOW IMPACTING THE
THUNDERSTORM OUTFLOW BOUNDARY, AND FLOW OVER THE BOUNDARY ALONG WITH
UVV IN ADVANCE OF THE SHORT WAVE EVIDENT OVER CENTRAL COLORADO HAS
SUPPORTED A SMALL AREA OF RELATIVELY WEAK ELEVATED CONVECTION OVER
SOUTHWESTERN KANSAS. PRESSURES HAVE BEEN RISING OVER THE TEXAS AND
OKLAHOMA PANHANDLES AND SOUTHWESTERN KANSAS, REFLECTING DEEPENING OF
THE COOL AIR. SOME ELEVATED SHOWERS MAY PERSIST UNTIL SUNRISE NEAR
THE KANSAS/OKLAHOMA BORDER BUT SHOULD DISSIPATE SOON THEREAFTER AS
THE LOW LEVEL JET STARTS TO MIX OUT. THE THUNDERSTORM CLUSTER WHICH
WAS OVER WESTERN NEBRASKA EARLY THIS MORNING LIKELY WILL HAVE A HARD
TIME DEVELOPING FAR ENOUGH SOUTHWARD INTO THE SEVERELY MIXED
ATMOSPHERE TO AFFECT SOUTHWESTERN KANSAS.

THE 00Z NUMERICAL MODEL SOLUTIONS ARE VERY CONSISTENT WITH EACH
OTHER AND WITH PREVIOUS RUNS IN MAINTAINING MODERATE NORTHWESTERLY
FLOW ALOFT OVER THE CENTRAL UNITED STATES THROUGH THE FIRST PART OF
THE WEEK. LOW LEVEL SOUTHEAST FLOW WILL RESULT IN DEEP LAYER SHEAR
OF 40 TO 45 KNOTS AND A FAVORABLE ENVIRONMENT FOR SOUTHEASTWARD
PROPAGATING THUNDERSTORM CLUSTERS FROM THE HIGHER TERRAIN OF
COLORADO INTO WESTERN KANSAS. THE UPPER LEVEL TROUGH OVER COLORADO
EARLY TODAY SHOULD CONTINUE ITS EASTWARD PROGRESS OVER THE CENTRAL
PLAINS TODAY, AND SUBSIDENCE BEHIND THE WAVE WILL SUPPRESS
CONVECTION UNTIL LATE IN THE DAY. BY LATE AFTERNOON, UPSLOPE FLOW
INTO EASTERN COLORADO AND THE NEXT MINOR TROUGH IN THE FLOW WILL
SUPPORT DEVELOPMENT OF THUNDERSTORMS WHICH WILL PROPAGATE
SOUTHEASTWARD ONCE AGAIN INTO WESTERN KANSAS TONIGHT. QUITE COOL AIR
ALOFT AND AMPLE MID LEVEL INSTABILITY WILL BE PRESENT TO SUPPORT THE
THREAT OF MARGINAL HAIL AND WIND WITH ANY ORGANIZED CONVECTIVE
CLUSTER. THE EXACT TRAJECTORY OF THUNDERSTORMS TONIGHT IS NOT CLEAR,
BUT THE MOST FAVORED PATH APPEARS TO BE ALONG THE MID LEVEL
BAROCLINIC ZONE AND THE LOW LEVEL INSTABILITY AXIS ACROSS THE
SOUTHWESTERN CORNER OF KANSAS.

LITTLE CHANGE IS EXPECTED FOR TUESDAY WITH CONTINUED NORTHWESTERLY
FLOW ALOFT AND SURFACE RIDGING FROM ONTARIO INTO THE CENTRAL UNITED
STATES. LIGHT TO MODERATE LOW LEVEL SOUTH TO SOUTHEAST FLOW WILL
CONTINUE OVER THE HIGH PLAINS, AND ANOTHER ROUND OF THUNDERSTORMS
SHOULD ROLL SOUTHEASTWARD INTO WESTERN KANSAS TUESDAY NIGHT.

TEMPERATURES IN THE LOWER LEVELS OF THE ATMOSPHERE WILL BE
SUBSTANTIALLY COOLER TODAY THAN YESTERDAY. GUIDANCE FORECASTS OF
HIGHS IN THE 80S APPEAR REASONABLE. LITTLE CHANGE IS EXPECTED FOR
TUESDAY.

DAYS 3-7...

NORTHWEST FLOW WILL START OUT THE PERIOD, WITH ONE MORE NIGHT OF
CONVECTION COMING OUT INTO THE PLAINS FROM HIGH TERRAIN.  BY
THURSDAY AND INTO THE WEEKEND, THE MODELS ALL SEEM TO BE IN PRETTY
GOOD AGREEMENT ON BUILDING A STRONG RIDGE INTO THE DAKOTAS AND
CANADA.  AN ISOLATED STORM OR TWO BREAKING THE CAP WOULD NOT BE
COMPLETELY OUT OF THE QUESTION, BUT FOR THE MOST PART PRECIP CHANCES
WILL BE BELOW CLIMO, SO CONTINUED WITH THE DRY TREND WE HAVE IN THE
GRIDS.  BY SUNDAY, THE GFS SHOWS SIGNS OF TRYING TO BRING THE NEXT
TROUGH INTO THE NORTHERN PLAINS.  THE ECMWF STILL HAS THE RIDGE
FIRMLY IN PLACE, AND THE NCEP ENSEMBLES ARE MORE IN AGREEMENT WITH
IT THAN ITS OPERATIONAL RUN.  WILL CONTINUE DRY FOR NOW.
TEMPERATURES SHOULD START OUT A BIT COOL IN THE UPPER 80S TO LOW 90S
EARLY IN THE PERIOD, WARMING FRIDAY AND ONWARD AS THE RIDGE SETS
IN.  MADE A FEW MINOR TWEAKS TO TEMPS AND DEWPOINTS, BUT NO REALLY
HUGE CHANGES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  86  62  87  64 /  00  30  10  30
GCK  86  63  87  64 /  05  40  10  30
EHA  87  62  88  63 /  10  50  20  40
LBL  87  63  87  65 /  10  50  10  30
HYS  86  62  88  63 /  10  20  05  20
P28  85  64  88  66 /  10  20  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
.KS...NONE.

&&

01/RITTERLING
Hazardous weather outlook, Jul 3, 12:32 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1232 PM CDT SUN JUL 3 2005

KSZ030-031-043>046-061>066-074>081-084>090-041000-
BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON-
HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT-
RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO-
1232 PM CDT (1132 AM MDT) SUN JUL 3 2005

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER FOR ALL OF SOUTHWEST
KANSAS THIS AFTERNOON AND TONIGHT.  THE POTENTIAL EXISTS FOR A
WIDESPREAD REGIONAL OUTBREAK OF LARGE HAIL AND DAMAGING TO
DESTRUCTIVE STRAIGHT LINE WINDS.

THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ALONG THE I-70
CORRIDOR EARLY THIS AFTERNOON FROM WAKEENEY TO HAYS.  THESE STORMS
WILL INCREASE IN COVERAGE AND INTENSITY BY LATE THIS AFTERNOON.
ANOTHER AREA OF RAPID SEVERE THUNDERSTORM DEVELOPMENT IS EXPECTED
FARTHER SOUTH FROM LAKIN TO HUGOTON EAST TO THE CIMARRON AND MEADE
AREAS.  THE ATMOSPHERIC CONDITIONS OF STRONG UPPER LEVEL WINDS AND
EXTREME INSTABILITY SUPPORT STRONG SUPERCELL THUNDERSTORMS,
INITIALLY, WITH VERY LARGE HAIL TO THE SIZE OF BASEBALLS POSSIBLE
ALONG WITH DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MPH.  AN ISOLATED
TORNADO OR TWO IS ALSO POSSIBLE.

BY MID-EVENING, A LINE OF POTENTIALLY VERY SEVERE THUNDERSTORMS IS
EXPECTED MOVE THROUGH THE AREAS OF SOUTHWEST KANSAS MAINLY EAST OF
GARDEN CITY TO LIBERAL.  SOME OF THE LARGER COMMUNITIES OF SOUTHWEST
KANSAS VULNERABLE TO DANGEROUS SEVERE THUNDERSTORMS INCLUDE
CIMARRON, MEADE, DODGE CITY, ASHLAND, JETMORE, LARNED, KINSLEY,
PRATT, AND MEDICINE LODGE.

STAY TUNED TO YOUR FAVORITE SOURCE FOR SEVERE WEATHER INFORMATION,
AS WEATHER CONDITIONS CAN CHANGE VERY RAPIDLY OVER A SHORT PERIOD OF
TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FAVORABLE ENVIRONMENT FOR EVENING AND OVERNIGHT THUNDERSTORM
CLUSTERS WILL CONTINUE THROUGH WEDNESDAY. DAMAGING WIND AND HAIL
ARE POSSIBLE WITH SOME OF THE THUNDERSTORMS.

.SPOTTER ACTIVATION STATEMENT...

SPOTTERS ARE EXPECTED TO BE NEEDED OVER ALL OF SOUTHWEST KANSAS AFTER
4PM CDT.

UMSCHEID

In the hours before

Local storm report, Jul 3, 6:57 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
657 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             MACKSVILLE              37.96N 98.97W
07/03/2005  0.75 INCH        STAFFORD           KS   TRAINED SPOTTER

&&

LACY
Local storm report, Jul 3, 7:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
709 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             8 SSE STAFFORD          37.86N 98.54W
07/03/2005  1.00 INCH        STAFFORD           KS   PUBLIC

0701 PM     HAIL             5 S LEWIS               37.86N 99.25W
07/03/2005  0.75 INCH        EDWARDS            KS   PUBLIC

0702 PM     HAIL             3 N WINDTHORST          37.82N 99.63W
07/03/2005  1.00 INCH        FORD               KS   PUBLIC

&&

MGERARD
Local storm report, Jul 3, 7:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
717 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             18 SW SYRACUSE          37.80N 101.98W
07/03/2005  2.75 INCH        HAMILTON           KS   TRAINED SPOTTER

&&

MGERARD
Local storm report, Jul 3, 7:26 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
726 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             17 WSW JOHNSON CITY     37.48N 102.04W
07/03/2005  1.00 INCH        BACA               CO   AIRPLANE PILOT

0700 PM     HAIL             17 NW JOHNSON CITY      37.74N 101.97W
07/03/2005  2.50 INCH        HAMILTON           KS   LAW ENFORCEMENT

&&

LACY
Local storm report, Jul 3, 7:30 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
730 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             7 W MANTER              37.52N 102.01W
07/03/2005  1.75 INCH        STANTON            KS   LAW ENFORCEMENT

&&

LACY
Local storm report, Jul 3, 7:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
735 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             FELLSBURG               37.80N 99.18W
07/03/2005  2.75 INCH        EDWARDS            KS   TRAINED SPOTTER

0728 PM     HAIL             4 NW MANTER             37.57N 101.93W
07/03/2005  1.00 INCH        STANTON            KS   TRAINED SPOTTER

0730 PM     HAIL             8 S LEWIS               37.82N 99.25W
07/03/2005  1.75 INCH        EDWARDS            KS   TRAINED SPOTTER

&&

MGERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:37 PM CDTSevere Thunderstorm WarningDDCMorton38 min
Jul 3, 7:46 PM CDTSevere Thunderstorm WarningDDCGrant, Stevens74 min
Jul 3, 7:58 PM CDTSevere Thunderstorm WarningDDCStanton20 min
Jul 3, 8:27 PM CDTSevere Thunderstorm WarningDDCStafford48 min
Jul 3, 8:31 PM CDTSevere Thunderstorm WarningDDCHaskell, Seward59 min
Jul 3, 9:17 PM CDTSevere Thunderstorm WarningDDCGray, Meade43 min
Jul 3, 9:24 PM CDTSevere Thunderstorm WarningDDCKiowa59 min
Jul 3, 9:37 PM CDTSevere Thunderstorm WarningDDCPratt38 min
Jul 3, 9:57 PM CDTSevere Thunderstorm WarningDDCMeade33 min
Jul 3, 10:06 PM CDTSevere Thunderstorm WarningDDCClark54 min
Jul 3, 10:15 PM CDTSevere Thunderstorm WarningDDCPratt45 min
Jul 3, 11:18 PM CDTSevere Thunderstorm WarningDDCBarber27 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.